New families of alternating harmonic number sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) New families of alternating harmonic number sums. Tbilisi Mathematical Journal, 8 (2). 195 - 209. ISSN 1512-0139

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34288
DOI https://doi.org/10.1515/tmj-2015-0022
Official URL https://www.degruyter.com/view/j/tmj.2015.8.issue-...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords reciprocal binomial coefficients; harmonic numbers
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login